I feel so ill and tired

Turtle
By Turtle Latest Reply 2009-05-17 01:53:25 -0500
Started 2009-05-15 15:16:05 -0500

I was not able to get any of my medications for a month due to insurance problems. None of them were for my diabetes. I went through severe w/drawl and still cannot eat without immediately having to go to the bathroom. I feel so weak and tired all the time. My glucose is crazy. Any suggestions? I know you are not doctors-that's ok.


8 replies

lipsie
lipsie 2009-05-17 01:53:25 -0500 Report

Yeah, sounds to me you REALLY need to make some phone calls. Medicaid is also out there if nothing else. I know you may feel too weak and ill to bother but it won't get better unless you put your all into it and pick up that phone! They have adult services, and all types of case managers out there that could get involved and help you out. You mentioned Epilepsy…that is a HUGE deal to quit you meds on! I know cuz I am on a few myself. And you may not be on Diabetic meds currently but maybe just maybe you need to be, you say your sugars are out of wack so you have a kit and strips thats' good! You voice your concern, which is great and important but voice it to some others there that can help you, we can support you of course, gear you in the right direction, at least I hope so, but you're right we are not doctors..PLEASE get to one! Love yassssssss Sheila

Debe Pendice
Debe Pendice 2009-05-15 19:45:47 -0500 Report

I feel you should let your MD know of your situation. He may be able to hook you up with the drug co to get some of those meds free. I know I have help through my MDs because my meds are unfortunely sky high. And you are constantly running to the bathroom because your BS must be really high. Please contact your MD and get this under control…Debe

daniel velazco
daniel velazco 2009-05-16 21:09:04 -0500 Report

Have you tried to get on meicad since you are low income? Also try your local united way, they should have a list of organizations that may be able to help you. It is so dangerous to go without your meds with the conditions you said you have. I pray that you get the hepl you need, take care of yourself.
Dan

LadyDi - 26259Miller
LadyDi - 26259Miller 2009-05-15 15:28:23 -0500 Report

I have no idea what medications you were taking that you were unable to have refilled, but it is definitely not good to go without them. Especially not good to stop them suddenly altogether. That can be dangerous. Talk with your doctor, health department, pharmacist…anyone that might be able to point you in the right direction. Ask your doctor for some samples. They nearly always have them on hand. Let him/her know what you're dealing with, even if just by a phone call (to avoid paying an office visit). Your pharmacist, the health department other agencies can help you seek out programs available for those without insurance. It'll take a number of phone calls, but you definitely need to get back on your medications. In the meantime, try to eat as well as you can and move around as often as you can. Stay as active as possible. Good luck.

ann888
ann888 2009-05-15 15:49:53 -0500 Report

I am so sorry to hear this…have you tried to contact American Diabetes Assos to see if they can get you some help..or your family DR…you definitrly need your meds…I will keep you in my prayers to get some help..sincerely,ann

mrdanalee
mrdanalee 2009-05-15 16:44:39 -0500 Report

Dear Lady,

I know where u are recently i ended in the hospital.
I am separated and my wife stole my insulin. Anyway i don't know if u are taking insulin but a curious thing is u don't need a prescription for novilin humilin 70/30. Ask ur dr it may help. it was 23.00 at walmart

Turtle
Turtle 2009-05-16 00:03:14 -0500 Report

I am not on insulin or any meds for diabetes but rather mostly for epilepsy. My meds are all rx and very expensive. I am low income.
Turtle

LadyDi - 26259Miller
LadyDi - 26259Miller 2009-05-16 07:50:05 -0500 Report

You cannot be with your meds. Please check into some of the resources mentioned here. There is help for you. The drug companies have programs for people like you, and there are other resources as well. You'll have to do a little work to seek them out and get them going, but there is help. Please begin doing this today!

Next Discussion: AM blood sugar »